RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 131, Number 4, Pages 752–755 (Mi dan39938)  

This article is cited in 4 scientific papers (total in 6 papers)

MATHEMATICS

Geodesic flows on manifolds of negative constant curvature

Ya. G. Sinai

Lomonosov Moscow State University

Full text: PDF file (621 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 08.12.1959

Citation: Ya. G. Sinai, “Geodesic flows on manifolds of negative constant curvature”, Dokl. Akad. Nauk SSSR, 131:4 (1960), 752–755

Citation in format AMSBIB
\Bibitem{Sin60}
\by Ya.~G.~Sinai
\paper Geodesic flows on manifolds of negative constant curvature
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 131
\issue 4
\pages 752--755
\mathnet{http://mi.mathnet.ru/dan39938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0132997}
\zmath{https://zbmath.org/?q=an:0129.31102}


Linking options:
  • http://mi.mathnet.ru/eng/dan39938
  • http://mi.mathnet.ru/eng/dan/v131/i4/p752

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Smeil, “Differentsiruemye dinamicheskie sistemy”, UMN, 25:1(151) (1970), 113–185  mathnet  mathscinet
    2. Ya. G. Sinai, “Dynamical systems with elastic reflections. Ergodic properties of dispersing billiards”, Russian Math. Surveys, 25:2 (1970), 137–189  mathnet  crossref  mathscinet  zmath
    3. R. V. Plykin, “On the geometry of hyperbolic attractors of smooth cascades”, Russian Math. Surveys, 39:6 (1984), 85–131  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    5. A. N. Starkov, “New progress in the theory of homogeneous flows”, Russian Math. Surveys, 52:4 (1997), 721–818  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:41
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019